# SDR CALA9900002

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- Engine: Pwa JT8D217A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Ruptured
- Location: Rt Engine Cowl
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED AFTER TAKEOFF.  THRUST WAS REDUCED TO IDLE WITH THE FIRE HANDLE AND LOOP LIGHT EXTINGUISHING SHORTLY AFTERWARDS.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT ENGINE COWL ANTI ICE DUCT RUPTURED AND THE ENGINE WIRE HARNESS BURNT AND MELTED.  THE WIRE HARNESS AND DUCT WERE REMOVED AND REPLACED.  LEAK CHECK WAS GOOD IAW MM 75-10-05.
